# SDR HNAA2021030200078

- Difficulty date: January 31, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 37,090 hours, 33,184 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FR 20 CORRODED.....REMOVED AND REPLACE THE CROSS BEAM AT FR20 IAW EMB 145 SRM'S 51-40-02, 53-21-10 AND PIEDMONT BULLETIN 53-3 R1.
